Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 255, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 7, 2014, 6:39 PM MDT for Cheyenne County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 6:39 PM MDT (00:39 UTC)
- Expired
- Aug 7, 2014, 7:15 PM MDT
- In force
- 36 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cheyenne County, CO
The radar
The Goodland radar (KGLD), 106 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 1:52 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 2160 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
466
WUUS53 KGLD 080039
SVRGLD
COC017-080115-
/O.NEW.KGLD.SV.W.0255.140808T0039Z-140808T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
639 PM MDT THU AUG 7 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 715 PM MDT
* AT 637 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF KIT CARSON TO 10 MILES
NORTHEAST OF EADS TO 12 MILES WEST OF SHERIDAN LAKE...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KIT CARSON AND FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3895 10274 3882 10240 3862 10220 3861 10286
3871 10305
TIME...MOT...LOC 0039Z 231DEG 34KT 3873 10286 3863 10268
3844 10249
HAIL...1.00IN
WIND...60MPH
$$
HUSTED2 follow-up statements
243
WWUS53 KGLD 080104
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT THU AUG 7 2014
COC017-080115-
/O.CON.KGLD.SV.W.0255.000000T0000Z-140808T0115Z/
CHEYENNE CO-
704 PM MDT THU AUG 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CHEYENNE COUNTY UNTIL 715 PM MDT...
AT 703 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF FIRSTVIEW TO 5 MILES SOUTHEAST OF
FIRSTVIEW TO 8 MILES NORTH OF SHERIDAN LAKE...AND MOVING NORTHEAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CHEYENNE COUNTY.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3886 10285 3895 10274 3882 10240 3862 10220
3861 10268
TIME...MOT...LOC 0104Z 231DEG 34KT 3888 10262 3878 10244
3859 10225
HAIL...1.00IN
WIND...60MPH
$$
HUSTED523
WWUS53 KGLD 080116
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
716 PM MDT THU AUG 7 2014
COC017-080126-
/O.EXP.KGLD.SV.W.0255.000000T0000Z-140808T0115Z/
CHEYENNE CO-
716 PM MDT THU AUG 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEYENNE COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM MDT.
LAT...LON 3886 10285 3895 10274 3882 10240 3862 10220
3861 10268
TIME...MOT...LOC 0104Z 231DEG 34KT 3888 10262 3878 10244
3859 10225
$$
HUSTEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 5:50 PM MDT, 49 minutes earlier.
Area forecast discussion, Aug 7, 5:50 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 550 PM MDT THU AUG 7 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 1251 PM MDT THU AUG 7 2014 SHORTWAVE TROUGH EVIDENT ON WATER VAPOR IN UTAH/WESTERN COLORADO WILL TRANSLATE OVER THE RIDGE AND INTO THE AREA TONIGHT. LOW LEVEL UPSLOPE HAS BEEN ESTABLISHED IN THE WAKE OF OVERNIGHT CONVECTION/BACK DOOR FRONT WITH UPPER 50 DEW POINTS WELL INTO EASTERN COLORADO. MODEL SIGNALS ARE FAIRLY CONSISTENT THAT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND THEN MERGE INTO A CLUSTER OR LINE AND MOVE ACROSS THE CWA THIS EVENING AND OVERNIGHT. DEEP LAYER SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR A FEW SEVERE STORMS...BUT MAIN THREAT WILL BE HEAVY RAIN AND GUSTY WINDS AS LINE ORGANIZES. POTENTIAL FOR 1-2 INCHES EXISTS IN CENTRAL AND WESTERN PORTIONS OF THE FORECAST AREA. RAIN WILL END WEST TO EAST AFTER MIDNIGHT. SOME RAIN MAY LINGER INTO FRIDAY MORNING BEFORE A LULL IN PRECIPITATION AROUND MID DAY. RIDGE AXIS WILL BE OVER THE SOUTHERN PLAINS ON FRIDAY AFTERNOON AND WITH ANOTHER DISTURBANCE COMING OVER THE TOP EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...BEST CHANCES IN THE AFTERNOON WILL BE NORTH OF INTERSTATE 70. TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW NORMAL WITH CLOUDS AND PRECIPITATION HOLDING THEM DOWN A BIT. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 1247 PM MDT THU AUG 7 2014 FRIDAY NIGHT-SUNDAY...WEST/NORTHWEST FLOW ALOFT THROUGH THE PERIOD. MODELS HAVE VARYING SOLUTIONS ON MOISTURE AVAILABILITY AND TIMING BUT IT LOOKS LIKE WEATHER DISTURBANCES WILL MOVE ACROSS THE AREA FRIDAY NIGHT AND SATURDAY NIGHT. BASICALLY WILL KEEP SLIGHT CHANCE/CHANCE POPS GOING FOR THE FORECAST. LOW TEMPERATURES FRIDAY NIGHT AND SATURDAY NIGHT IN THE LOW TO MID 60S WITH HIGHS OVER THE WEEKEND IN THE 80S. SUNDAY NIGHT-THURSDAY...FORECAST AREA REMAINS UNDER NORTHWEST FLOW ALOFT THROUGH TUESDAY AS UPPER HIGH EXTENDS FROM TEXAS INTO THE FOUR CORNERS AREA WITH LOW PRESSURE OVER THE WEST COAST AND NORTHEAST. FOR TUESDAY NIGHT AND WEDNESDAY THE RIDGE AXIS SHIFTS EAST OVER THE AREA BEFORE FLATTENING A BIT THURSDAY. WITH MODEST DISCREPANCIES TIED TO MOISTURE AVAILABILITY AND TIMING OF WEATHER DISTURBANCES THAT MAY OR MAY NOT IMPACT THE AREA MINIMAL CHANGES MADE TO POP/WX FORECAST. BASED ON GFS/ECMWF 850MB TEMPERATURES A SLOW WARMING TREND IS EXPECTED. SHOULD SEE HIGHS IN THE 80S TO LOW 90S WITH LOWS IN THE 60S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 544 PM MDT THU AUG 7 2014 COMPLICATED SET OF TAFS DUE TO CLUSTER OF THUNDERSTORMS MOVING THROUGH THE AREA AT THIS TIME AND THE MESOSCALE AFFECTS THEY WILL CAUSE. THUNDERSTORMS WILL AFFECT KGLD FIRST THEN KMCK ABOUT A COUPLE OF HOURS LATER. IT LOOKS LIKE AT THIS TIME THAT SOME STRATUS AND FOG WILL OCCUR WITH THE BEST CHANCE OF MVFR CONDITIONS EXPECTED AT KMCK. ALSO INTERESTING SCENARIO FOR KMCK. MORE THAN ONE MODEL IS SHOWING ANOTHER CLUSTER OF STORMS MOVING THROUGH KMCK BETWEEN 12Z AND 18Z. SO SINCE THERE IS SOME SUPPORT CHOSE TO PUT IN A VCTS AT THAT TIME AND REVISIT THIS ISSUE AGAIN FOR THE 06Z TAFS. AT KGLD THE NEXT BATCH OF AFTERNOON AND EVENING THUNDERSTORMS WILL START AFFECT THE AREA LATE IN THE DAY. SO CHOSE TO INTRODUCE VCTS AT THAT TIME. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...024 LONG TERM...99 AVIATION...BULLER
Hazardous weather outlook, Aug 7, 1:43 PM MDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 143 PM MDT THU AUG 7 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081815- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 143 PM MDT THU AUG 7 2014 /243 PM CDT THU AUG 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE TRI STATE AREA THIS AFTERNOON AND TONIGHT. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DUE TO SLOW MOVING STORMS. A FEW STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL...DAMAGING WINDS AND REDUCED VISIBILITY IN BLOWING DUST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING FROM FRIDAY THROUGH NEXT WEDNESDAY. AT THIS TIME...THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Aug 7, 5:27 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
527 PM MDT THU AUG 7 2014
KSZ001-002-013-014-NEZ079-080-080000-
CHEYENNE-DUNDY-HITCHCOCK-RAWLINS-SHERMAN-THOMAS-
627 PM CDT THU AUG 7 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERMAN
COUNTY IN NORTHWEST KANSAS...RAWLINS COUNTY IN NORTHWEST KANSAS...
CHEYENNE COUNTY IN NORTHWEST KANSAS...DUNDY COUNTY IN SOUTHWEST
NEBRASKA AND HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
ENDERS TO 11 MILES NORTH OF EDSON TO 8 MILES NORTHWEST OF WESKAN...
MOVING EAST AT 35 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
EDSON AND MAX BY 540 PM MDT...
MCDONALD BY 645 PM CDT...
BREWSTER AND BEARDSLEY BY 655 PM CDT...
LEVANT AND BLAKEMAN BY 700 PM CDT...
WINDS TO 50 MPH...ISOLATED BLOWING DUST WITH VISIBILITIES AS LOW AS
ONE QUARTER OF A MILE AND BRIEF HEAVY DOWNPOURS ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3948 10110 3913 10139 3913 10205 3932 10205
3949 10200 4035 10193 4035 10110
TIME...MOT...LOC 2327Z 270DEG 30KT 4035 10156 3948 10156
3896 10199
HUSTEDSpecial weather statement, Aug 7, 5:55 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
555 PM MDT THU AUG 7 2014
KSZ001-002-013-014-NEZ079-080-080030-
CHEYENNE-DUNDY-HITCHCOCK-RAWLINS-SHERMAN-THOMAS-
655 PM CDT THU AUG 7 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERMAN
COUNTY IN NORTHWEST KANSAS...RAWLINS COUNTY IN NORTHWEST KANSAS...
CHEYENNE COUNTY IN NORTHWEST KANSAS...DUNDY COUNTY IN SOUTHWEST
NEBRASKA AND HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
PALISADE TO 14 MILES NORTH OF BREWSTER TO 8 MILES NORTH OF SHARON
SPRINGS...MOVING EAST AT 30 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
BEARDSLEY BY 700 PM CDT...
BREWSTER BY 705 PM CDT...
PALISADE BY 710 PM CDT...
BLAKEMAN BY 715 PM CDT...
TRENTON BY 720 PM CDT...
LEVANT AND ATWOOD BY 725 PM CDT...
LUDELL AND COLBY BY 730 PM CDT...
PENNY TO NICKEL SIZE HAIL...WINDS TO 50 MPH...ISOLATED BLOWING DUST
WITH VISIBILITIES AS LOW AS ONE QUARTER OF A MILE AND BRIEF HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4035 10082 3956 10092 3914 10112 3914 10199
3960 10165 4035 10158
TIME...MOT...LOC 2355Z 269DEG 25KT 4032 10122 3956 10132
3900 10168
HUSTEDLocal storm report, Aug 7, 6:21 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
621 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HEAVY RAIN 9 NNE GOODLAND 39.47N 101.64W
08/07/2014 M0.81 INCH SHERMAN KS COCORAHS
FELL IN 30 MINUTES.
&&
MENTZERLocal storm report, Aug 7, 6:24 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
624 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL BREWSTER 39.36N 101.38W
08/07/2014 E0.75 INCH THOMAS KS TRAINED SPOTTER
ALSO 0.40 INCHES OF RAIN IN 15 MINUTES.
&&
MENTZERLocal storm report, Aug 7, 6:25 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
625 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL BREWSTER 39.36N 101.38W
08/07/2014 E1.00 INCH THOMAS KS TRAINED SPOTTER
&&
MENTZERSpecial weather statement, Aug 7, 6:30 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
630 PM MDT THU AUG 7 2014
COZ092-080045-
CHEYENNE COUNTY-
630 PM MDT THU AUG 7 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AROYA TO 8 MILES
SOUTHWEST OF KIT CARSON TO 13 MILES SOUTHEAST OF EADS...MOVING
NORTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3904 10317 3893 10264 3861 10233 3861 10317
TIME...MOT...LOC 0030Z 223DEG 29KT 3885 10315 3868 10287
3838 10257
HUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:30 PM MDT | Special Weather Statement | GLD | Cheyenne | 15 min |
| Aug 7, 7:33 PM MDT | Special Weather Statement | GLD | Kit Carson | 12 min |
| Aug 8, 4:55 PM MDT | Special Weather Statement | GLD | Yuma | 20 min |
| Aug 8, 5:14 PM MDT | Special Weather Statement | GLD | Yuma | 16 min |
| Aug 8, 5:17 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 28 min |
| Aug 8, 5:34 PM MDT | Special Weather Statement | GLD | Kit Carson | 11 min |
| Aug 8, 5:40 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 50 min |
| Aug 8, 5:44 PM MDT | Special Weather Statement | GLD | Kit Carson | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.